# SDR MASA2018121911599

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 20,577 hours, 18,459 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pseu
- Condition: Inoperative
- Location: Cabin Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIS-RTF/EMER DECLARED CABIN ALT CAUTION/ALT WARN.	REPLACED PSEU.
